Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 4, 2014, 10:19 AM CDT for Jones County, Mississippi. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2014, 10:19 AM CDT (15:19 UTC)
- Expired
- Apr 4, 2014, 12:15 PM CDT
- In force
- 116 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
711
WGUS54 KJAN 041519
FFWJAN
MSC067-041715-
/O.NEW.KJAN.FF.W.0014.140404T1519Z-140404T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 1215 PM CDT
* AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO TWO
INCHES...HAVE OCCURRED IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILL CREEK
AND TUCKERS CROSSING
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3157 8940 3180 8940 3182 8902 3182 8894
3157 8894
$$
BKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 10:16 AM CDT, 3 minutes earlier.
Area forecast discussion, Apr 4, 10:16 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1016 AM CDT FRI APR 4 2014 .UPDATE...15Z SURFACE CHART SHOWED A COLD FRONT FROM GRENADA SW TO ALEXANDRIA. AHEAD OF THE FRONT IN THE WARM SECTOR...A COMPLEX OF THUNDERSTORMS CONTINUE TO AFFECT SOUTHERN PORTIONS OF THE FORECAST AREA. IN PARTICULAR WHAT LOOKS TO BE A DEVELOPING MCV WILL AFFECT THE HIGHWAY 84 CORRIDOR WITH VERY HEAVY RAINFALL OVER THE NEXT FEW HOURS. THE WIND ENERGY THAT FUELED THE DAMAGE FURTHER NORTH OVERNIGHT HAS PULLED AWAY FROM THE AREA SO A WIDESPRAD SEVERE WEATHER THREAT IS NOT EXPECTED. HOWEVER...WILL HAVE TO WATCH THE MCV CLOSELY FOR A LOCALIZED SEVERE RISK ALONG THE HIGHWAY 98 CORRIDOR LATE THIS MORNING. THE BACK EDGE OF THE STORMS APPEARS TO BE FINALLY MOVING EAST AND SHOULD MOVE OUT OF THE FORECAST AREA BY EARLY AFTERNOON. WE DO NOT EXPECT ADDITIONAL DEVELOPMENT ALONG THE COLD FRONT ONCE THE MCV COMPLEX MOVES OUT. WILL UPDATE THE FORECAST ONCE THE STORMS HAVE EXITED THE FORECAST AREA TO REMOVE POPS AND ADJUST ANY OTHER PARAMETERS. && .AVIATION...A LARGE AREA OF SHOWERS AND EMBEDDED STORMS CURRENTLY RESIDES GENERALLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE THIS MORNING. THIS IS CURRENTLY BRINGING A MIX OF IFR/MVFR CEILINGS AND VISIBILITIES TO KHKS...KJAN...KMEI...KGTR...AND KHBG. THESE CONDITIONS WILL CONTINUE TO PERSIST AT THESE SITES OVER THE NEXT SEVERAL HOURS...UNTIL A COLD FRONT FINALLY PUSHES THROUGH THE REGION...ALLOWING FOR VFR CONDITIONS TO FOLLOW IN IT'S WAKE. THIS FRONT HAS BEGUN PUSHING INTO THE DELTA...KGLH AND KGWO...AND FLIGHT CONDITIONS HAVE BEGUN TO IMPROVE THERE. WEST SOUTHWEST WINDS ARE EXPECTED AT MOST SITES TODAY...BUT BEHIND THE FRONT WINDS WILL BECOME NORTHWESTERLY BETWEEN 10-15 KNOTS FOR A BRIEF PERIOD...THEN SETTLING TO AROUND 5 KNOTS LATER THIS EVENING. /19/ && .PREV DISCUSSION... /ISSUED 410 AM CDT FRI APR 4 2014/ ..SEVERE STORMS POTENTIAL ONGOING THIS MORNING... SHORT TERM...TODAY THROUGH SATURDAY NIGHT...LOCAL RADARS ARE LIT UP THIS MORNING WITH A LINEAR MCS JUST OUT RUNNING AN APPROACHING COLD FRONT. AT THIS WRITING STORMS STRETCHED FROM BASTROP TO GREENWOOD AND THE MCS WILL SPREAD EAST SOUTHEAST ACROSS MUCH OF THE CWA THIS MORNING WITH THE TRAILING COLD FRONT ARRIVING IN THE DELTA BEFORE SUNRISE. THE AIRMASS AHEAD OF THE MCS WAS WARM AND MOIST AS TEMPERATURES WERE STILL RUNNING IN THE LOWER 70S AND THE BLENDED TOTAL PW PRODUCT SHOWING A PLUME OF 1.6IN PWS. ADEQUATE INSTABILITY ALONG WITH STRONG AND FAVORABLE SHEAR WILL MAINTAIN THE POTENTIAL FOR SEVERE STORM DEVELOPMENT. THE PRIMARY THREAT WILL BE DAMAGING WINDS BUT A FEW TORNADOES AND HAIL THE SIZE OF QUARTERS WILL REMAIN POSSIBLE AS WELL. THIS ACTIVITY WILL DROP INTO THE CENTRAL PORTIONS OF OUR CWA BY DAYBREAK. SOME HI-RES MODELS SUGGEST THE ACTIVITY WILL WEAKEN LATER THIS MORNING WITH A POTENTIAL INCREASE IN DEVELOP THIS AFTERNOON OVER OUR SOUTHEAST ALONG THE COLD FRONT BEFORE IT EXITS OUR CWA. WL MAINTAIN MENTION OF THIS POTENTIAL IN THE HWO FOR TODAY. THE COLD FRONT WILL BE SOUTH OF OUR CWA THIS EVENING BUT STALL NEAR THE GULF COAST AS IT BECOMES NEARLY ALIGNED WITH THE FLOW ALOFT. DRIER AIR WILL MOVE INTO OUR CWA IN THE WAKE OF THE COLD FRONT AND A 1023MB SURFACE HIGH WILL MOVE OVER THE MID MISSISSIPPI VALLEY FROM THE SOUTHERN PLAINS AND SPREAD ACROSS OUR CWA. THIS WILL HELP SEND MORNING LOWS SATURDAY BACK BELOW NORMAL IN THE 40S AT MOST SITES. COOLER THAN NORMAL TEMPERATURES WILL CONTINUE SATURDAY BUT THE DRY WEATHER WON'T LAST LONG AS ANOTHER POTENT DISTURBANCE OVER THE DESERT SOUTHWEST APPROACHES BACKING OUR WINDS ALOFT AND SENDING MOISTURE BACK INTO OUR CWA. MODELS ARE IN FAIR AGREEMENT THAT RAIN WILL WORK BACK INTO OUR SOUTHERN ZONES SATURDAY AFTERNOON AND CONTINUE INCREASING IN COVERAGE AND INTENSITY SATURDAY NIGHT. BY SUNDAY MORNING PWS WILL BE BACK TO AN INCH AND A HALF ALONG THE HIGHWAY 84 CORRIDOR AND A FEW RUMBLES OF THUNDER WILL BE HEARD AS FAR NORTH AS THE INTERSTATE 20 CORRIDOR DUE TO SOME ELEVATED INSTABILITY. /22/ LONG TERM...SUNDAY THROUGH FRIDAY...THE MAIN CONCERN IN THE LONG TERM REMAINS THE NEXT SYSTEM THAT WILL AFFECT THE REGION SUNDAY INTO MONDAY. THE FRONT WILL BE SITUATED ALONG THE GULF COAST SUNDAY MORNING. SOUTHWEST MID LEVEL FLOW WILL BE ACROSS THE REGION AS A TROUGH DEVELOPS OUT WEST. A 1006MB SFC LOW WILL START TO DEVELOP ACROSS THE GULF OF MEXICO NEAR THE SOUTHERN TEXAS COAST. THROUGH THE DAY...MOISTURE WILL INCREASE ACROSS THE REGION AS ISENTROPIC LIFT INCREASES...BRINGING SHOWERS AND SOME THUNDERSTORMS TO THE REGION AND OVERSPREAD FROM SOUTH TO NORTH THROUGH THE DAY. THE GREATEST COVERAGE OF PRECIPITATION WILL BE IN THE SOUTH WHERE MOISTURE CONTENT WILL BE HIGHEST PER MODEL PRECIPITABLE WATER VALUES(1.7-1.8 INCHES AROUND THE HIGHWAY 84 CORRIDOR BY SUNDAY EVENING VERSUS 1.4-1.5 INCHES ACROSS THE HIGHWAY 82 CORRIDOR). MODELS HAVE REMAINED IN VERY GOOD AGREEMENT ABOUT THE DEPTH AND TRACK OF THE SFC LOW AS IT DEVELOPS IN THE GULF ON SUNDAY AND TRACKS TO THE NORTH AND EAST THROUGH THE DAY AND EVENING HOURS. THE ONLY OUTLIER AT THIS TIME IS THE NAM IN EXITING THE LOW QUICKER THAN THE OTHER MODELS ON MONDAY...BUT ALL OTHER GLOBAL MODELS HAVE BECOME MORE CONSISTENT WITH EACH OTHER AND FROM RUN TO RUN. SUNDAY EVENING THE SFC LOW WILL TRACK GENERALLY UP ACROSS THE NATCHEZ TRACE CORRIDOR. GIVEN THIS NORTHERN TRACK...THERE WILL REMAIN SOME CONCERN FOR SEVERE WEATHER GIVEN PLENTY OF WIND SHEAR AVAILABLE(30-45KTS OF 0-1KM) AND GOOD HELICITY VALUES. VERTICAL TOTALS REMAIN A LITTLE LESS ROBUST BUT THESE INCREASE THROUGH THE EVENING AND OVERNIGHT HOURS. ALL OF THIS WOULD BE IN THE SOUTH/SOUTHEAST PORTIONS OF THE CWA. THIS COULD START DURING THE AFTERNOON BUT LOOKS LIKE THE BEST INGREDIENTS WOULD BE IN THE EVENING HOURS AND LATER. A DECENT LOW LEVEL JET KICKS IN DURING THE NIGHTTIME HOURS WITH 40-50KTS AND THIS WILL ALSO HELP BRING IN MORE MOISTURE TO THE REGION. PW VALUES INCREASE TO AROUND 1.8-1.9 INCHES THROUGH THE NIGHT WHICH IS 2-3 STANDARD DEVIATIONS ABOVE NORMAL. WHILE SEVERE WEATHER IS A CONCERN...HEAVY RAIN AND FLOODING WILL BE THE BIGGEST CONCERN. THERE IS EVEN SOME QUESTION THAT SINCE THERE COULD BE QUITE A BIT OF RAINFALL...HOW WILL THIS AFFECT SEVERE POTENTIAL. BUT AS FOR RAINFALL...HIGH MOISTURE CONTENT WILL LEAD TO HEAVY DOWNPOURS. CIPS ANALOGS DEPICT A DECENT PROBABILITY FOR GREATER THAN 5 INCHES OF RAIN IN THE SOUTH ESPECIALLY. WILL CONTINUE TO DEPICT THIS IN THE HWO AND LIKELY START IN THE GRAPHICS. THE SFC LOW WILL MOVE OUT MONDAY MORNING AND RAIN DEPARTS TO THE EAST. THE SHORTWAVE TROUGH WILL EXIT THE REGION AS WELL BUT A LARGER SCALE UPPER TROUGH WILL REMAIN SET UP OVER THE REGION AS A LARGE RIDGE DEVELOPS OVER THE WEST COAST. ANOTHER DISTURBANCE WILL MOVE ACROSS THE REGION ON TUESDAY AND SQUEEZE WHATEVER MOISTURE IS LEFT FROM THE ATMOSPHERE. FOLLOWING THIS PASSAGE...MUCH COOLER AND DRIER AIR WILL MOVE INTO THE REGION AS PW VALUES DROP BELOW AN INCH...EVEN DROPPING TO AROUND 0.50 INCHES. THE REMAINDER OF THE PERIOD WILL BE FAIRLY QUIET AND WILL ALLOW THE REGION TO DRY OUT FROM RECENT RAINFALL. THE UPPER TROUGH WILL DEPART OFF TO THE EAST AND BROAD RIDGING TO SEMI-ZONAL FLOW WILL MOVE IN. BROAD SFC HIGH PRESSURE WILL BE PRESENT AT THE SFC AND ALL OF THIS WILL LEAD TO DRY...QUIET WEATHER. TEMPERATURES WILL BE ON THE COOL SIDE FOLLOWING THE COLD FRONT ON MONDAY AS THE UPPER TROUGH LINGERS. HIGHS WILL BE IN THE 60S AND LOWS IN THE 40S. TEMPERATURES WILL SLOWLY MODERATE BACK INTO THE 70S FOR HIGHS BY THE END OF THE WORK WEEK GIVEN THE PATTERN CHANGE. FOR SUNDAY...WENT COOLER FOR THE HIGHS IN THE DELTA GIVEN THE INCREASING CLOUDS AND RAIN. THINK THIS AREA WILL NOT BE ENOUGH IN THE WARM SECTOR TO OFFSET THIS BY WARM ADVECTION. FURTHER SOUTH...TEMPERATURES SHOULD STILL BE ON THE WARMER SIDE GIVEN THE INCREASING WARM ADVECTION. ALSO INCREASED POPS ON SUNDAY AND MONDAY PER INCREASING CONFIDENCE IN WIDESPREAD RAIN. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 77 45 67 51 / 95 12 25 76 MERIDIAN 78 47 70 48 / 96 21 23 76 VICKSBURG 74 45 66 52 / 28 8 26 74 HATTIESBURG 81 51 71 53 / 96 37 36 76 NATCHEZ 76 47 67 51 / 95 12 34 76 GREENVILLE 72 45 64 47 / 12 5 14 44 GREENWOOD 72 44 65 47 / 29 5 13 49 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SW
Hazardous weather outlook, Apr 4, 6:47 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 647 AM CDT FRI APR 4 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>056-059-060- 051200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JEFFERSON-ADAMS- 647 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONFIDENCE CONTINUES TO INCREASE THAT HEAVY RAIN WILL AFFECT PORTIONS OF THE ARKLAMISS SUNDAY INTO SUNDAY NIGHT. RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. THIS COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS FOR THE MAJORITY OF CENTRAL AND SOUTHEAST MISSISSIPPI...AS WELL AS PORTIONS OF NORTHEAST LOUISIANA... SUNDAY THROUGH SUNDAY NIGHT. IN ADDITION...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 60 MPH OR GREATER WILL BE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI SUNDAY AFTERNOON AND EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY INTO SUNDAY NIGHT. MSZ057-058-061>066-072>074-051200- JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 647 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TODAY STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND HAIL UP TO QUARTER SIZE WILL BE POSSIBLE THROUGH MID MORNING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONFIDENCE CONTINUES TO INCREASE THAT HEAVY RAIN WILL AFFECT PORTIONS OF THE ARKLAMISS SUNDAY INTO SUNDAY NIGHT. RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. THIS COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS FOR THE MAJORITY OF CENTRAL AND SOUTHEAST MISSISSIPPI...AS WELL AS PORTIONS OF NORTHEAST LOUISIANA... SUNDAY THROUGH SUNDAY NIGHT. IN ADDITION...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 60 MPH OR GREATER WILL BE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI SUNDAY AFTERNOON AND EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY INTO SUNDAY NIGHT. BK && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 4, 8:49 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 AM TSTM WND DMG WINNSBORO 32.16N 91.72W
04/04/2014 FRANKLIN LA EMERGENCY MNGR
A FEW TREES DOWN ACROSS THE PARISH.
0520 AM TSTM WND DMG GILBERT 32.05N 91.66W
04/04/2014 FRANKLIN LA EMERGENCY MNGR
POWER LINES DOWN
&&
CMELocal storm report, Apr 4, 9:04 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG 3 W OAK GROVE 32.86N 91.44W
04/04/2014 WEST CARROLL LA LAW ENFORCEMENT
CABLE LINE DOWN ACROSS HWY 879...BLOCKED TRAFFIC FOR A
BIT.
&&
CMELocal storm report, Apr 4, 9:18 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
918 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG 1 N MONTPELIER 33.73N 88.95W
04/04/2014 CLAY MS PUBLIC
A COUPLE TREES DOWN JUST N OF TOWN.
&&
CMELocal storm report, Apr 4, 9:36 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
936 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG 3 N WILMOT 33.10N 91.57W
04/04/2014 ASHLEY AR COUNTY OFFICIAL
POWER LINES DOWN
&&
CMESpecial weather statement, Apr 4, 9:48 AM CDT, 31 minutes before
MSZ065-066-041515-
JONES MS-COVINGTON MS-
948 AM CDT FRI APR 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT FRI APR 4 2014
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED FROM 4 MILES WEST OF MILL CREEK TO 3 MILES NORTHEAST OF LONE
STAR AT 946 AM CDT...MOVING SOUTHEAST AT 10 MPH. LOCALLY HEAVY RAINS
IN A SHORT AMOUNT OF TIME COULD LEAD TO SOME FLOODING ISSUES...
ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. TRAVELERS SHOULD BE
ON THE LOOKOUT FOR FLOODED ROADWAYS.
LAT...LON 3149 8959 3152 8959 3152 8960 3153 8960
3155 8962 3158 8970 3161 8975 3173 8975
3175 8895 3158 8893 3150 8894
TIME...MOT...LOC 1446Z 326DEG 11KT 3167 8902 3166 8969
BKLocal storm report, Apr 4, 10:08 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1008 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG CLEVELAND 33.74N 90.73W
04/04/2014 BOLIVAR MS EMERGENCY MNGR
A FEW ROAD SIGNS BLOW DOWN ALONG HWY 61 IN TOWN.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:35 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 55 min |
| Apr 4, 2:01 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| Apr 4, 2:05 AM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 55 min |
| Apr 4, 2:17 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 43 min |
| Apr 4, 2:29 AM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 61 min |
| Apr 4, 2:35 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 55 min |
| Apr 4, 2:54 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 51 min |
| Apr 4, 3:02 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 43 min |
| Apr 4, 3:03 AM CDT | Tornado Warning | JAN | Carroll, Leflore | 27 min |
| Apr 4, 3:20 AM CDT | Special Weather Statement | JAN | Washington | 30 min |
| Apr 4, 3:28 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 47 min |
| Apr 4, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery | 68 min |
| Apr 4, 3:49 AM CDT | Special Weather Statement | JAN | Issaquena, Yazoo | 31 min |
| Apr 4, 3:50 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 55 min |
| Apr 4, 4:02 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 58 min |
| Apr 4, 4:26 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 49 min |
| Apr 4, 5:11 AM CDT | Special Weather Statement | JAN | Neshoba, Noxubee, Winston | 39 min |
| Apr 4, 5:33 AM CDT | Special Weather Statement | JAN | Claiborne, Hinds | 32 min |
| Apr 4, 5:44 AM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Apr 4, 6:38 AM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Apr 4, 9:48 AM CDT | Special Weather Statement | JAN | Covington, Jones | 27 min |
| Apr 4, 10:22 AM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 48 min |
| Apr 4, 10:48 AM CDT | River Flood Warning | JAN | Lawrence | 22 days |
| Apr 4, 10:53 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 47 min |
| Apr 4, 11:03 AM CDT | River Flood Warning | JAN | Attala, Holmes | 17 days |
| Apr 4, 11:03 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 22 days |
| Apr 4, 11:03 AM CDT | River Flood Warning | JAN | Hinds, Warren | 26 days |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.